Alert archive / Arkansas / Flash Flood Warnings in 2013

Flash Flood Warning 13, NWS Little Rock, AR

January 13, 20135 counties in Arkansas

NWS Little Rock, AR issued this flash flood warning at Jan 13, 2013, 7:01 AM CST for 5 counties in Arkansas. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 13, 2013, 7:01 AM CST (13:01 UTC)
Expired
Jan 13, 2013, 10:00 AM CST
In force
3 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Arkansas County, AR, Desha County, AR, Drew County, AR, Jefferson County, AR, Lincoln County, AR

The radar

The Little Rock radar (KLZK), 147 km from the middle of the area, began a volume at 13:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 13, 7:14 AM CSTFLASH FLOOD4 N Monticello, ARNUMEROUS COUNTY ROADS ARE INUNDATED ACROSS DREW COUNTY. THERE IS A REPORT OF A ROAD COLLAPSE ALONG GARNETT ROAD 1 MILE FROM HIGHWAY 83 NORTH.
Jan 13, 9:50 AM CSTFLASH FLOODDe Witt, ARWATER IS RUNNING OVER HWY 1 ON THE EAST SIDE OF DUMAS.
Jan 13, 9:50 AM CSTFLASH FLOODMonticello, ARHWY 35...138...38 NORTH AND NUMEROUS OTHER ROADS ARE FLOODED ALL ACROSS DREW COUNTY. LOCAL POLICE ARE WORKING TO BLOCK OFF FLOODED ROADWAYS AND SEVERAL ROADWAYS INTO MONTICELLO ARE UNPASSABLE. THERE WAS ALSO ONE HOUSE FLOODED WITH THE RESIDENTS RELOCATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 1.0 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2013-01-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2013-01-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
421 m above ground
0-6 km bulk shear
84 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
248 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

604 
WGUS54 KLZK 131301
FFWLZK
ARC001-041-043-069-079-131600-
/O.NEW.KLZK.FF.W.0013.130113T1301Z-130113T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
701 AM CST SUN JAN 13 2013

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ARKANSAS COUNTY IN SOUTHEAST ARKANSAS...
  DESHA COUNTY IN SOUTHEAST ARKANSAS...
  DREW COUNTY IN SOUTHEAST ARKANSAS...
  LINCOLN COUNTY IN SOUTHEAST ARKANSAS...
  SOUTHEASTERN JEFFERSON COUNTY IN SOUTHEAST ARKANSAS...

* UNTIL 1000 AM CST

* AT 659 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  THUNDERSTORM WITH VERY HEAVY RAINFALL NEAR WINCHESTER...OR 8 MILES
  SOUTH OF DUMAS. DOPPLER RADAR INDICATES 2 TO 3 INCHES OF RAIN      
  HAVE FALLEN OVER PARTS OF THE WARNED AREA IN THE PAST SEVERAL      
  HOURS WITH ADDITIONAL HEAVY RAIN EXPECTED. FLOODING IS ALREADY ONGOING
  IN PARTS OF THE WARNED AREA AND MORE FLOODING IS LIKELY LATER TODAY.
  WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE WARNING 
  PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WHITE RIVER NWR...    STAR CITY...          ROHWER...
  MONTICELLO...         DUMAS...              YANCOPIN...
  WOODVILLE...          WINCHESTER...         WILMAR...
  WHITEFIELD...         WATSON...             WARRENTON...
  TRUSTEN HOLDER WMA... TILLAR...             STIMSON...
  ST. CHARLES...        SNOW LAKE...          SCIPIO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN!

&&

LAT...LON 3408 9086 3401 9098 3395 9097 3397 9108
      3393 9101 3385 9106 3378 9098 3378 9113
      3372 9114 3367 9103 3370 9120 3359 9113
      3351 9125 3356 9144 3338 9146 3340 9197
      3404 9195 3455 9137 3433 9104 3413 9110

$$

227
1 follow-up statement
173 
WGUS74 KLZK 131508
FFSLZK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
908 AM CST SUN JAN 13 2013

ARC001-041-043-069-079-131600-
/O.CON.KLZK.FF.W.0013.000000T0000Z-130113T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ARKANSAS AR-DESHA AR-DREW AR-JEFFERSON AR-LINCOLN AR-
908 AM CST SUN JAN 13 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR LINCOLN...SOUTHEASTERN
JEFFERSON...DREW...DESHA AND ARKANSAS COUNTIES UNTIL 1000 AM CST...

* AT 907 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
  AREA OF HEAVY RAINFALL 7 MILES SOUTH OF DUMAS. DOPPLER RADAR
  ESTIMATES 2 TO AS MUCH AS 4 INCHES OF RAIN WITH LOCALLY HIGHER AMOUNTS
  HAVE ALREADY FALLEN OVE PARTS OF THE WARNED AREA IN THE PAST 4 TO 6 HOURS
  WITH ADDITIONAL HEAV RAIN EXPECTED. FLASH FLOODING HAS ALREADY OCCURED IN
  SEVERAL LOCATIONS IN DREW COUNTY AND IS LIKELY TO OCCUR ELSEWHERE IN THE
  WARNED AREA. WHIL PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE 
  WARNIN PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WHITE RIVER NWR...    STAR CITY...          ROHWER...
  MONTICELLO...         DUMAS...              YANCOPIN...
  WOODVILLE...          WINCHESTER...         WILMAR...
  WHITEFIELD...         WATSON...             WARRENTON...
  TRUSTEN HOLDER WMA... TILLAR...             STIMSON...
  ST. CHARLES...        SNOW LAKE...          SCIPIO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 3408 9086 3401 9098 3395 9097 3397 9108
      3393 9101 3385 9106 3378 9098 3378 9113
      3372 9114 3367 9103 3370 9120 3359 9113
      3351 9125 3356 9144 3338 9146 3340 9197
      3404 9195 3455 9137 3433 9104 3413 9110

$$

227

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Jan 13, 5:39 AM CST, 1 hour 22 minutes earlier.

Area forecast discussion, Jan 13, 5:39 AM CST, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
539 AM CST SUN JAN 13 2013

.AVIATION...
COLD FRONT HAS MADE ITS WAY THROUGH THE STATE THIS MORNING WITH
NORTH TO NORTHWEST SURFACE WINDS PREVAILING AT ALL TERMINALS BUT
SOUTHWEST FLOW ALOFT WILL CONTINUE. MOISTURE REMAINS PREVALENT
THIS MORNING AND OCCASIONAL SHOWERS ARE EXPECTED AT ALL TERMINALS
OVER THE CENTRAL AND SOUTH. A BRIEF PERIOD OF FZDZ WILL BE
POSSIBLE AT KHRO AND KBPK THIS MORNING. THE PRECIPITATION WILL
BECOME MORE SCATTERED IN NATURE AS THE DAY PROGRESSES BUT LOW
CLOUDS WILL BE SLOW TO CLEAR OUT EXCEPT OVER THE NORTH. WIDESPREAD
MVFR TO OCCASIONAL IFR CONDITIONS ARE EXPECTED THIS MORNING BEFORE
VFR CONDITIONS RETURN. SOME FOG AND LOW CLOUDS WILL BE POSSIBLE
AROUND SUNRISE MONDAY.

&&

.PREV DISCUSSION... /ISSUED 328 AM CST SUN JAN 13 2013/

SHORT TERM...TODAY THROUGH TUESDAY NIGHT

THE COLD FRONT HAS NOT MOVED COMPLETELY THROUGH THE FORECAST
AREA...AND AS SUCH ALL FLASH FLOOD AND TORNADO WATCHES HAVE BEEN
DROPPED.

SHOWERS AND SOME ISOLATED THUNDERSTORMS WERE STILL ONGOING IN THE
SOUTHEAST THIS MORNING. HEAVY RAIN AND ASSOC SHOWERS/TSTMS WILL
PUSH EAST OF THE AREA BY DAYBREAK OR SHORTLY THEREAFTER. HOWEVER
SOME LIGHT RAIN CHANCES WILL CONTINUE THROUGH THE DAY AS MORE
SHORTWAVE ENERGY MOVES THROUGH NRN OKLAHOMA LATER TODAY. THOUGH
CONVECTIVE IN NATURE...IT IS DOUBTFUL THERE WILL BE ANYTHING MORE
THAN A COUPLE OF LIGHTNING STRIKES OR RUMBLES OF THUNDER FROM
THESE POST FRONTAL SHOWERS...SO LEFT OUT MENTION OF TSTMS.
ADDITIONALLY...TEMPERATURES IN THE NORTHWEST WILL BE LOW ENOUGH TO
SUPPORT SOME FREEZING RAIN OR POSSIBLY SLEET. THIS IS COVERED IN
THE FORECAST BUT DO NOT EXPECT THERE WILL BE MUCH ACCUMULATION.
CLOUD COVER AND CONTINUED COLD AIR ADVECTION BEHIND THE FRONT WILL
MEAN VERY LITTLE MOVEMENT IN TEMPERATURES TODAY. TEMPERATURES IN
THE SOUTHEAST MAY CONTINUE TO FALL THROUGH MID MORNING BEFORE
LEVELING OFF FOR THE DAY...WHEREAS TEMPS ELSEWHERE MAY SEE A RISE
OF A FEW DEGREES TO THEIR CALENDAR DAY HIGHS.

THE COLD FRONT WILL STALL OUT TO THE SOUTHEAST OF THE FORECAST
AREA AS UPPER FLOW BECOMES PARALLEL TO THE BOUNDARY. WITH A DECENT
CAA REGIME IN PLACE...A BAROCLINIC ZONE WILL STAY SEATED ACROSS
THE REGION. SEVERAL IMPULSES WILL MOVE THROUGH THE AREA THROUGH
TUESDAY NIGHT. SOME OF THESE MAY DRAW THE BAROCLINIC ZONE BACK TO
THE NW AND SPARK OFF SOME LIGHT PRECIPITATION IN THE PROCESS.
CURRENT HI-RES MODELS HAVE TIMING OF SUCH WAVES COMING THROUGH ON
MONDAY MORNING AND TUESDAY MORNING. THE FORECAST WILL REFLECT SOME
15-20 PERCENT CHANCE OF PRECIPITATION FOR ROUGHLY THE SOUTHEAST
HALF OF THE FORECAST AREA DURING THESE TIME PERIODS. WITH
TEMPERATURES BELOW FREEZING...THERE WILL BE A POSSIBILITY OF
WINTRY PRECIP. SOME MODEL SOUNDINGS SHOW SOME DRYING IN THE
MID/UPPER LEVELS OF THE ATMOSPHERE DURING THESE PERIODS...WHICH
WOULD SUGGEST THE POSSIBILITY FOR MAYBE SOME DRIZZLE OR FREEZING
DRIZZLE. OTHERS SHOW SOME HIGHER RH ALOFT. SINCE MOST MODELS SHOW
MORE SUBSTANTIAL QPF JUST SOUTHEAST OF THE AREA...DECIDED TO GO
WITH THE LATTER APPROACH AND INCLUDE RAIN...FREEZING RAIN...AND
SLEET AS POSSIBLE PRECIP TYPES FOR MONDAY AND TUESDAY MORNINGS.
WILL NEED TO WATCH SITUATION CLOSELY AS A SUBSTANTIAL CHANGE IN
MODEL QPF COULD WARRANT CONCERN. HOWEVER...CURRENT FORECAST WILL
REFLECT LOW QPF AND SUBSEQUENTLY MINIMAL...IF ANY...IMPACTS.

AS FOR TEMPERATURES...HIGHS WILL BE IN THE 30S TO LOW 40S FOR THE
NEXT FEW DAYS. OVERNIGHT LOWS WILL BE IN THE 20S THOUGH...SEVERAL
DEGREES BELOW NORMAL.

LONG TERM...WEDNESDAY THROUGH SATURDAY

BENIGN WEATHER IS EXPECTED THROUGH THE PERIOD WITH ALL MEDIUM RANGE
MODELS ADVERTISING DRY CONDITIONS WITH TEMPERATURES NEAR OR A TOUCH
ABOVE NORMAL. WITH NO SIGNIFICANT DIFFERENCES NOTED BETWEEN THE
MODELS...WILL SIMPLY BLEND FORECAST SOLUTIONS THIS MORNING.

PERIOD INITIATES WITH UPPER PATTERN DOMINATED BY STRONG RIDGE ALONG
THE WEST COAST WITH A BROADER...FLATTER RIDGE OVER THE SOUTHEAST
CONUS. IN BETWEEN THESE FEATURES IS A POSITIVELY TILTED UPPER TROUGH
WITH WEAK LOW PRESSURE IN ITS BASE. UPPER LOW WILL TRACK TO THE EAST
BUT WITH VIRTUALLY NO MOISTURE TO WORK WITH...ITS PASSAGE WILL GO
LARGE NOTICED.

OTHERWISE...A WEAK SURFACE FRONT WILL MOVE THROUGH THE REGION ON
THURSDAY BUT ONLY A WIND SHIFT TO MARK ITS PRESENCE. HIGH PRESSURE
RETURNS IN ITS WAKE AND WILL DOMINATE THROUGH THE REMAINDER OF THE
PERIOD. MAV/MEX NUMBERS LOOK GOOD AND ARE GENERALLY ACCEPTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     36  21  38  22 /  50  10  10  10
CAMDEN AR         44  26  42  28 /  50  20  20  10
HARRISON AR       31  16  35  18 /  20  10  10   0
HOT SPRINGS AR    41  24  43  25 /  40  10  20  10
LITTLE ROCK   AR  40  25  41  26 /  50  10  20  10
MONTICELLO AR     58  28  38  31 /  70  20  20  20
MOUNT IDA AR      39  20  42  22 /  30  10  10  10
MOUNTAIN HOME AR  34  18  36  19 /  30  10  10  10
NEWPORT AR        37  23  38  23 /  60  10  20  10
PINE BLUFF AR     45  27  40  29 /  60  20  20  10
RUSSELLVILLE AR   40  20  41  20 /  30  10  10  10
SEARCY AR         37  21  38  22 /  50  10  20  10
STUTTGART AR      41  25  39  26 /  60  20  20  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

AVIATION...56
Hazardous weather outlook, Jan 13, 5:00 AM CST, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CST SUN JAN 13 2013

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-141100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CST SUN JAN 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

THE SLOW MOVING COLD FRONT THAT PASSED THROUGH THE STATE DURING THE
DAY SATURDAY IS LOCATED JUST TO THE EAST THIS MORNING OR ARKANSAS
THIS MORNING. THE FRONT WILL CONTINUE TO MOVE EASTWARD BUT IT WILL
BE A SLOW PROCESS. AS A RESULT...UNSETTLED CONDITIONS WILL CONTINUE
FOR A GOOD PART OF TODAY.

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE OVER THE
SOUTHEAST HALF OF THE STATE THIS MORNING BEFORE THE PRECIPITATION
ENDS FROM THE NORTHWEST LATER TODAY. HOWEVER...SOME SLIGHT RAIN
CHANCES WILL CONTINUE INTO LATE SUNDAY EVENING FOR THE FAR
SOUTHEAST. NO SEVERE WEATHER IS EXPECTED.

MUCH COLDER AIR CONTINUES TO POUR INTO THE STATE AND SUBFREEZING
TEMPERATURES HAVE MOVED INTO PARTS OF THE NORTH AND ACROSS THE
OZARKS. A PERIOD OF LIGHT FREEZING RAIN...SLEET...OR EVEN FLURRIES
IS POSSIBLE THIS MORNING. AMOUNTS WILL BE NEGLIGIBLE.

ANOTHER PERIOD OF POTENTIAL WINTRY PRECIPITATION WILL EXIST IN FAR
SOUTHEAST ARKANSAS LATE THIS EVENING TONIGHT AS SHOWERS CONTINUE AND
TEMPERATURES FALL OFF.

&&

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

TEMPERATURES WILL CONTINUE TO RUN WELL BELOW NORMAL THROUGH MID WEEK
AS CANADIAN HIGH PRESSURE REMAINS ANCHORED OVER THE CENTRAL PLAINS.
WEAK UPPER LEVEL IMPULSES WILL TRACK JUST TO THE SOUTH OF THE STATE
MONDAY AND TUESDAY TO BRING SLIGHT CHANCES OF PRECIPITATION TO THE
SOUTHEAST HALF OF THE STATE.

TEMPERATURES ARE SUCH THAT THE PRECIPITATION COULD FALL AS A MIX OF
FREEZING RAIN OR DRIZZLE AND A MAYBE A LITTLE BIT OF SLEET DURING
THE OVERNIGHT AND EARLY MORNING HOURS. THE MIXED PRECIPITATION WILL
CHANGE OVER TO JUST RAIN AS TEMPERATURES WARM DURING THE DAY. IF
PRECIPITATION DOES FALL...ANY ACCUMULATIONS WOULD BE MINOR AND
LIKELY NOT HAVE ANY SIGNIFICANT IMPACT.

NO OTHER PRECIPITATION IS EXPECTED THROUGH THE PERIOD WITH A SLOW
WARMING TREND COMMENCING. HOWEVER...TEMPERATURES WILL ONLY MAKE IT
TO NEAR NORMAL OR POSSIBLY A DEGREE OR TWO ABOVE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

56

In the hours before

Special weather statement, Jan 13, 1:11 AM CST, 5 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
111 AM CST SUN JAN 13 2013

ARZ047-057-130755-
ARKANSAS AR-MONROE AR-
111 AM CST SUN JAN 13 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONROE AND CENTRAL
ARKANSAS COUNTIES UNTIL 200 AM CST...

AT 109 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 2 MILES NORTHWEST OF DE WITT...OR 16 MILES
SOUTHEAST OF STUTTGART...MOVING NORTHEAST AT 60 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  ST. CHARLES...        PALMER...             DE WITT...
  ALMYRA...             RAGTOWN...            PINE CITY...
  LAWRENCEVILLE...      CROCKETTS BLUFF...    BLACKTON...
  VOSS LAKE...          VAN...                STINKING BAY...
  SOUTHERN LAKE...      SIMPSON LAKE...       SHOOK RESERVOIR...
  SANDY BAYOU...        OLENA...              MT ADAMS...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3446 9100 3423 9135 3436 9149 3471 9105
      3448 9105 3448 9101
TIME...MOT...LOC 0711Z 228DEG 54KT 3435 9133

56
Special weather statement, Jan 13, 1:45 AM CST, 5 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
145 AM CST SUN JAN 13 2013

ARZ064-068-069-130815-
BRADLEY AR-DREW AR-LINCOLN AR-
145 AM CST SUN JAN 13 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LINCOLN...DREW AND
NORTHEASTERN BRADLEY COUNTIES UNTIL 215 AM CST...

AT 142 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF
WARREN TO NEAR LONGVIEW TO 3 MILES SOUTHWEST OF CROSSETT...AND MOVING
NORTHEAST AT 55 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  WARREN...             MONTICELLO...         WILMAR...
  WARRENTON...          SCIPIO...             PLANTERSVILLE...
  LONGVIEW...           LAKE MONTICELLO...    LADELLE...
  GREEN HILL...         BRANDON...            VALLEY...
  TYRO...               SUMPTER...            ROSE HILL...
  PLEASANT GROVE...     MONTONGO...           LACEY...

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3336 9204 3359 9216 3389 9169 3366 9158
      3339 9158 3339 9197 3335 9196 3334 9198
      3331 9197 3328 9201 3328 9203
TIME...MOT...LOC 0745Z 231DEG 48KT 3356 9202 3342 9195
          3311 9196

58
Special weather statement, Jan 13, 2:15 AM CST, 4 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
215 AM CST SUN JAN 13 2013

ARZ065-069-130845-
DESHA AR-DREW AR-
215 AM CST SUN JAN 13 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DREW AND SOUTHERN
DESHA COUNTIES UNTIL 245 AM CST...

AT 212 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF DERMOTT...MOVING NORTHEAST
AT 65 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  ROHWER...             MCGEHEE...            MASONVILLE...
  LUCCA LANDING...      KELSO...              JERSEY POINT...
  ARKANSAS CITY...      MCARTHUR...           JEROME...
  COLLINS...            WHITE RIVER LNDG...   WARGO LANDING...
  TUPELO BRAKE...       TRIPPE JUNCTION...    TOWNSEND LAKE...
  SWAN DEER LAKE...     POTHOLE LAKE...       PELICAN LAKE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3403 9088 3402 9098 3397 9096 3387 9106
      3378 9098 3378 9114 3372 9114 3371 9113
      3371 9111 3369 9103 3365 9108 3370 9120
      3362 9113 3351 9129 3356 9144 3339 9145
      3339 9158 3347 9168 3406 9094 3408 9087
TIME...MOT...LOC 0815Z 228DEG 55KT 3347 9152

/56
Local storm report, Jan 13, 5:13 AM CST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LITTLE ROCK AR
513 AM CST SUN JAN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     FLASH FLOOD      MENA                    34.58N 94.24W
01/12/2013                   POLK               AR   LAW ENFORCEMENT

            WATER IS BEGINING TO COVER ROADS IN PARTS OF MENA AND IN
            LOW LYING AREAS.

0530 PM     FLASH FLOOD      Y CITY                  34.73N 94.08W
01/12/2013                   SCOTT              AR   CO-OP OBSERVER

            MINOR STREET FLOODING BETWEEN Y CITY AND BOLES.

0530 PM     FLASH FLOOD      1 W INK                 34.58N 94.13W
01/12/2013                   POLK               AR   LAW ENFORCEMENT

            BRIDGES WASHED OUT ALONG OAK COUNTY RD.

0544 PM     FLASH FLOOD      DOVER                   35.40N 93.11W
01/12/2013                   POPE               AR   LAW ENFORCEMENT

            WATER RESCUE WAS PERFORMED FOR PEOPLE STRANDED IN A
            VEHICLE.

0548 PM     FLASH FLOOD      ATKINS                  35.24N 92.95W
01/12/2013                   POPE               AR   LAW ENFORCEMENT

            WATER RESCUE WAS PERFORMED FOR PEOPLE STRANDED IN A
            VEHICLE.

0600 PM     FLASH FLOOD      RUSSELLVILLE            35.27N 93.14W
01/12/2013                   POPE               AR   LAW ENFORCEMENT

            WATER IS FLOWING OVER MULTIPLE BRIDGES ON BACK ROADS.
            PORTIONS OF ARKANSAS AVENUE HAS BEEN CLOSED. WATER IS UP
            TO AND ENTERING HOUSES.

0600 PM     FLASH FLOOD      MOUNTAIN VIEW           35.87N 92.11W
01/12/2013                   STONE              AR   PUBLIC

            STREEET FLOODING IN MOUNTAIN VIEW

0600 PM     FLASH FLOOD      DANVILLE                35.05N 93.39W
01/12/2013                   YELL               AR   EMERGENCY MNGR

            ARKANSAS 27 HAD MANY SPOTS UNDER WATER. IN THE EASTERN
            PART OF DANVILLE...ONE HOME WITH FIVE PEOPLE IN IT WAS
            EVACUATED...AND ONE HIGH WATER RESCUE WAS NECESSARY FOR A
            PERSON IN A CAR.

0609 PM     FLASH FLOOD      RUSSELLVILLE            35.27N 93.14W
01/12/2013                   POPE               AR   TRAINED SPOTTER

            NORTH WACO AVENUE HAS 8 INCHES OF STANDING WATER ON
            ROADWAY. THIS WATER HAS SPREAD AND IS NOW FLOODING
            APARTMENTS.

0630 PM     FLASH FLOOD      2 W MOUNT IDA           34.55N 93.67W
01/12/2013                   MONTGOMERY         AR   LAW ENFORCEMENT

            SOME CREEKS OVERFLOWING THEIR BANKS IN RURAL AREAS.

0820 PM     FLASH FLOOD      CLINTON                 35.58N 92.45W
01/12/2013                   VAN BUREN          AR   LAW ENFORCEMENT

            THE STATE POLICE REPORTED FLASH FLOODING ON THE STREETS
            IN CLINTON.

0915 PM     HAIL             HOT SPRINGS             34.49N 93.05W
01/12/2013  E0.88 INCH       GARLAND            AR   TRAINED SPOTTER

0918 PM     FLASH FLOOD      HOT SPRINGS             34.49N 93.05W
01/12/2013                   GARLAND            AR   LAW ENFORCEMENT

            A STATE TROOPER REPORTED ABOUT A FOOT OF WATER FLOWING
            OVER CENTRAL AVE. NEAR THE MALL.

0933 PM     FLASH FLOOD      SHIRLEY                 35.64N 92.31W
01/12/2013                   VAN BUREN          AR   EMERGENCY MNGR

            NUMEROUS ROADS HAVE WATER OVER THEM OR ARE IMPASSABLE
            ALTOGETHER. NEAR SHIRLEY...HIGHWAY 16 EAST AT 10277...
            OAKLAND RD...AND PEE DEE. NEAR CHOCTAW...U.S. 65 AT BOAR
            RD. AND ARKANSAS 95 AT MORNINGSIDE. AT SCOTLAND...
            ARKANSAS 389 IMPASSABLE IN NUMEROUS PLACES. ARKANSAS 95
            AT FOSTERS CEMETERY. IN DAMASCUS...SULPHUR RD. AT
            STONE/VAN BUREN COUNTY LINE...MEADOW CREEK BRIDGE AT
            AUGSBURG...RED RIVER BRIDGE AT ANGORA RD. IN FAIRFIELD
            BAY...DAVE CREEK.

1010 PM     FLASH FLOOD      BATESVILLE              35.77N 91.62W
01/12/2013                   INDEPENDENCE       AR   PUBLIC

            SEVERAL ROADS BEING BARRICADED IN BATESVILLE DUE TO HIGH
            WATER.

&&

56
Local storm report, Jan 13, 6:44 AM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
644 AM CST SUN JAN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     FLASH FLOOD      WEST POINT              35.20N 91.61W
01/13/2013                   WHITE              AR   EMERGENCY MNGR

            HIGHWAY 323 SOUTH OF HIGHWAY 36 IN WEST POINT HAS BEEN
            CLOSED DUE TO HIGH WATER.

&&

227

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 6:01 PM CSTSpecial Weather StatementLZKConway44 min
Jan 12, 6:23 PM CSTFlash Flood WarningLZKMontgomery, Polk, Scott, Yell3 hr
Jan 12, 6:25 PM CSTSevere Thunderstorm WarningLZKMontgomery, Pike, Polk, Scott35 min
Jan 12, 6:31 PM CSTTornado WarningLZKMontgomery, Pike, Polk44 min
Jan 12, 6:46 PM CSTSpecial Weather StatementLZKConway, Van Buren29 min
Jan 12, 6:49 PM CSTFlash Flood WarningLZKConway, Logan, Perry, Pope, Van Buren, Yell5 hr
Jan 12, 6:55 PM CSTTornado WarningLZKMontgomery, Pike, Polk35 min
Jan 12, 6:56 PM CSTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Van Buren, White49 min
Jan 12, 6:58 PM CSTSevere Thunderstorm WarningLZKGarland, Montgomery, Pike, Polk, Yell32 min
Jan 12, 7:04 PM CSTSevere Thunderstorm WarningLZKGarland, Perry, Yell26 min
Jan 12, 7:27 PM CSTSevere Thunderstorm WarningLZKMontgomery, Pike33 min
Jan 12, 7:28 PM CSTSevere Thunderstorm WarningLZKConway, Perry, Pope, Yell32 min
Jan 12, 7:37 PM CSTSevere Thunderstorm WarningLZKCleburne, Independence, Stone, White24 min
Jan 12, 7:44 PM CSTRiver Flood WarningLZKRandolph12 hr
Jan 12, 7:44 PM CSTRiver Flood WarningLZKIndependence, Jackson, Lawrence6 days
Jan 12, 7:50 PM CSTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Saline, Van Buren40 min
Jan 12, 7:56 PM CSTRiver Flood WarningLZKPerry3 days
Jan 12, 7:58 PM CSTSpecial Weather StatementLZKPike32 min
Jan 12, 8:00 PM CSTSevere Thunderstorm WarningLZKCleburne, Independence, Jackson, Sharp, White45 min
Jan 12, 8:08 PM CSTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike37 min
Jan 12, 8:17 PM CSTRiver Flood WarningLZKWhite, Woodruff10 days
Jan 12, 8:17 PM CSTRiver Flood WarningLZKWhite12 hr
Jan 12, 8:27 PM CSTFlash Flood WarningLZKBaxter, Izard, Pope, Searcy, Stone, Van Buren3 hr
Jan 12, 9:32 PM CSTFlash Flood WarningLZKMontgomery, Polk, Scott, Yell118 min
Jan 12, 9:36 PM CSTFlash Flood WarningLZKConway, Faulkner, Garland, Grant, Hot Spring, Lonoke and 6 more3 hr
Jan 12, 9:48 PM CSTFlash Flood WarningLZKCleburne, Conway, Faulkner, Independence, Izard, Jackson and 4 more3 hr
Jan 12, 9:53 PM CSTSevere Thunderstorm WarningLZKIndependence, Jackson, White37 min
Jan 12, 10:22 PM CSTFlash Flood WarningLZKClark, Dallas, Grant, Hot Spring, Ouachita3 hr
Jan 12, 10:22 PM CSTRiver Flood WarningLZKYell45 hr
Jan 12, 10:25 PM CSTSpecial Weather StatementLZKJackson, White45 min
Jan 12, 10:54 PM CSTSpecial Weather StatementLZKLonoke46 min
Jan 12, 11:07 PM CSTSpecial Weather StatementLZKWoodruff43 min
Jan 12, 11:12 PM CSTRiver Flood AdvisoryLZKFulton, Sharp9 hr
Jan 12, 11:15 PM CSTRiver Flood AdvisoryLZKLawrence, Randolph36 hr
Jan 12, 11:22 PM CSTSevere Thunderstorm WarningLZKCalhoun, Cleveland, Dallas, Ouachita23 min
Jan 13, 12:01 AM CSTSpecial Weather StatementLZKCalhoun, Cleveland44 min
Jan 13, 12:13 AM CSTSpecial Weather StatementLZKMonroe22 min
Jan 13, 12:33 AM CSTFlash Flood WarningLZKArkansas, Grant, Jefferson, Lincoln, Lonoke, Monroe and 4 more3 hr
Jan 13, 12:46 AM CSTSpecial Weather StatementLZKOuachita29 min
Jan 13, 1:11 AM CSTSpecial Weather StatementLZKArkansas44 min
Jan 13, 1:45 AM CSTSpecial Weather StatementLZKDrew30 min
Jan 13, 1:55 AM CSTSevere Thunderstorm WarningLZKArkansas, Desha, Drew, Lincoln35 min
Jan 13, 2:15 AM CSTSpecial Weather StatementLZKDesha30 min
Jan 13, 3:59 AM CSTRiver Flood WarningLZKLawrence, Randolph16 hr
Jan 13, 4:01 AM CSTRiver Flood WarningLZKIndependence15 hr
Jan 13, 8:53 AM CSTRiver Flood WarningLZKClark, Hot Spring19 hr
Jan 13, 9:55 AM CSTFlash Flood WarningLZKArkansas, Desha, Drew, Jefferson, Lincoln2 hr
Jan 13, 11:59 AM CSTAreal Flood WarningLZKArkansas, Desha, Drew, Jefferson, Lincoln, Monroe3 hr

Nearby

Flash Flood Warnings in Arkansas, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.